# SDR DL757081510

- Difficulty date: November 7, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N616DL
- Make and model: Boeing 757232
- Aircraft serial: 22823
- Aircraft time: 73,753 hours, 36,449 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146N539151
- Condition: Corroded
- Location: Bs 1510-1540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FIXED FLOOR PANEL CORRODED AT 1510 TO 1540 RBL 17.  REPAIRED PER ERA 47249-14 REV ORIGINAL ON NR 00033.
